# SDR SWIA2020033049561

- Difficulty date: February 18, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON SKIN AT ALL SMALL ACCESS PANELS SCREW HOLES ON PAX DOOR    (C-CHECK) RO 3/26/2020   --BLENDED CORROSION AROUND ACCESS PANEL SCREW HOLES 832AL & 832GL "OUT OF LIMITS" DUE TO COMPLETE MATERIAL LOSS (ORIGINAL: .040) - (REMAINING: .000) - (LOSS: .040) --REMOVED, FABRICATED AND REPLACED THE  PAX DOOR INNER SKIN REF BOMBARDIER DRAWING 601R31702 REV N, CRJ200 SRM.  APPLIED CIC & RESTORED FINISH.
